Dive In & Let Go!
Steps 10 to 12 Workshop

Join Us On Zoom
Opening on Jan. 17 at 12:30 PM PST, UTC -8

View the Step Questions!

Join Us on Sunday, January 17th from 1 to 4 PM PST, UTC -8

District 6 invites you to our online workshop exploring the essential elements of steps ten through twelve. In a unique format, you will further develop your own experience of MA’s steps.


The day includes speaker presentations, breakout discussions, and individual sharing. Each person will reflect and build upon their foundation of recovery. Taking a more in-depth look at these steps benefits us all, wherever we may be in our recovery journey.


For each step we have invited a guest speaker. Each speaker shares their awakening to the spiritual truth of the step addressed.


Your personal breakout group meets following the speaker. The group will be the same 5-6 people each time. In this intimate setting, you will get to form connections and feel safe enough to share at a deeper level.


We extend our warmest welcome to the global MA fellowship to share the experience of this online event. We have produced this approach to stimulate the energy around practicing the steps with meaning, purpose, and ease.

We can’t wait to experience this adventure together!

Save the Date!
Add Our Workshop and Zoom Link to Your Calendar:

Apple Calendar or Outlook | Google Calendar


See the Flyer




Registration is not necessary for this event. We suggest a $10 donation. All are welcome, whatever your ability to donate may be. Please hold donations until the day of the event to direct them to our fundraising recipient:
All proceeds go toward funding the 2021 MA District 8 Convention in NYC




Workshop Agenda – All Times PST, UTC -8

1:00 pm – 1:10 pmIntro/Announcements
1:10 pm – 1:25 pmStep 10 Speaker
1:25 pm – 1:55 pmBreakout Session 1
1:55 pm – 2:05 pm10-Min Break
2:05 pm – 2:20 pmStep 11 Speaker
2:20 pm – 2:50 pmBreakout Session 2
2:50 pm – 3:00 pm10-Min Break
3:00 pm – 3:15 pmStep 12 Speaker
3:15 pm – 3:45 pmBreakout Session 3
3:45 pm – 3:50 pmClosing Statements
3:50 pm – 4:00 pm5 to 10-Min Break
4:00 pm – 4:30 pmBonus Q&A(Optional)